# SDR SIMA20160728004

- Difficulty date: July 28, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,806 hours, 24,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: EPNEM53EP128401
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 AISLE CROSSBEAM CORRODED.  REMOVED AND REPLACED THE CROSSBEAM IAW SRM 53-21-10 AND ETN-EM-53-139 R4.
